Type B Lactic Acidosis Associated With Carboplatin TherapySunitinib-Induced Hyperammonemic EncephalopathyVirilization From Partner's Use of Topical AndrogenPsychosis Associated With Synthetic Cannabinoid AgonistsDrug-Induced YawningCardiovascular Medications and Risk of Cancer: Dabigatran-Induced Rash

    loading  Checking for direct PDF access through Ovid

Abstract

The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the US Food and Drug Administration's (FDA's) MEDWATCH program (800-FDA-1088). If you have reported an interesting, preventable ADR to MEDWATCH, please consider sharing the account with our readers. Write to Dr. Shuster at ISMP, 200 Lakeside Drive, Suite 200, Horsham, PA 19044 (phone: 215-947-7797; fax: 215-914-1492; e-mail: joel.shuster@temple.edu). Your report will be published anonymously unless otherwise requested. This feature is provided by the Institute for Safe Medication Practices (ISMP) in co-operation with the FDA's MEDWATCH program and Temple University School of Pharmacy. ISMP is an FDA MEDWATCH partner.

Related Topics

    loading  Loading Related Articles